Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Print this page Email this page Users Online: 615
 
CASE REPORT
Ahead of Print

A case of aripiprazole-induced neuroleptic malignant syndrome


 Department of Psychiatry, BLDE (DU), Shri B M Patil Medical College, Hospital and Research Centre, Bangaramma Sajjan Campus, Solapur Road, Vijayapur, Karnataka, India

Correspondence Address:
Santosh Ramdurg,
Department of Psychiatry, BLDE (DU), Shri B M Patil Medical College, Hospital and Research Centre, Bangaramma Sajjan Campus, Solapur Road, Vijayapur - 586 103, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None

DOI: 10.4103/mjdrdypu.mjdrdypu_101_20

Neuroleptic malignant syndrome (NMS) is a serious medical emergency with significant fatality rates if not recognized and treated early. High-potency first-generation antipsychotics are reported to have more incidence of NMS. Aripiprazole-induced NMS is very rare, and here we report the case of a 38-year-old woman with bipolar illness disorder. The disorder started after escalating the dose and resolved after stopping the medicine.


Print this article
Search
 Back
 
  Search Pubmed for
 
    -  Ramdurg S
    -  Chaukimath SP
    -  Manovijay B K
 Citation Manager
 Article Access Statistics
 Reader Comments
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed167    
    PDF Downloaded4    

Recommend this journal